Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Rash on hands due to dust allergy, prescrived Alaspan and Elina. Itchy and white bumps

yes i had started this particular rash on my hands 3 months ago and i consulted a skin specialist she told that it is due to dust allergy and prescribed with alaspan and elina tablets and a cream known as Ritch but after taking those tablets i started falling asleep and too much drowsiness at my office and it never reduced and then went to ayurvedic doc she prescribed some concoctions etc. but after some time even that failed now i dont know what to do my hands have been covered with rashed which are bumpy and looks very awkward and itchy and white scaly
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  140
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
i dpon know medical history
i dont know whether you are taking drugs for any other problems
some medicines can do this
i would be able to guide after full history
fot time being
stop mustard coconut walnut groundnut soya and almonds oil
use olive for applying and cooking
no use of creams shampoo ointments soap containg milk and nuts
apply mometasone three to 4 times till you post history
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor